Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 947843, 11 pages
http://dx.doi.org/10.1155/2015/947843
Research Article

Robust Linear Quadratic Regulator via Sliding Mode Guidance for Spacecraft Orbiting a Tumbling Asteroid

1Department of Control Science and Engineering, Jilin University, Changchun, Jilin 130022, China
2Department of Control Engineering, Changchun University of Technology, Changchun, Jilin 130022, China
3State Key Laboratory of Management and Control for Complex Systems, Institute of Automation, Chinese Academy of Sciences, Beijing 100190, China

Received 30 June 2015; Revised 1 September 2015; Accepted 17 September 2015

Academic Editor: Eric Florentin

Copyright © 2015 Peng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Zhang, Tianhao Ma, Bo Zhao, Bo Dong, and Yuanchun Li, “Robust Linear Quadratic Regulator via Sliding Mode Guidance for Spacecraft Orbiting a Tumbling Asteroid,” Mathematical Problems in Engineering, vol. 2015, Article ID 947843, 11 pages, 2015. https://doi.org/10.1155/2015/947843.